# SDR C2XA04TY095

- Difficulty date: June 23, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145
- Aircraft serial: 145146
- Aircraft time: 12,053 hours, 8,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION THE FWD DIGITAL HAD SMALL AREAS OF CORROSION IN THE GALLEY.  PERFORMED THE REPAIR IAW EC 5320-01074.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF ALL WORK.
